Advertisement

Mathematische Zeitschrift

, Volume 228, Issue 1, pp 131–153 | Cite as

On pairs of locally flat 2-spheres in simply connected 4-manifolds

  • Nikolaos Askitas
  • 31 Downloads
Mathematics Subject Classification (1991): 05C38, 15A15, 05A15, 15A18 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Nikolaos Askitas
    • 1
  1. 1. Max-Planck-Institut für Mathematik, Gottfried-Claren-Str. 26, D-53225 Bonn, Germany (e-mail: askitas@mpim-bonn.mpg.de) DE

Personalised recommendations